MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR
Catalog Number 9600-9244-60
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient's lead fractured upon explant.Patient was referred to a surgeon for removal of the remnant as he reported pain at the location of the remnant.Antibiotics were prescribed as a precaution.
 
Additional Manufacturer Narrative
A review of the device history record was performed and no anomalies were found.The patient experienced severe pain at their lead exit site after beginning physical therapy following removal of the lead.The pain was reportedly noted in response to touch and movement of their leg, impacting the patient's ability to walk.The lead was fractured upon removal and a remnant remained flush with the skin; the patient's physician reportedly believed the patient's pain was associated with the lead remnant.Imaging of the lead exit site (x-ray) was performed, and the lead remnant was noted as appearing to be lodged within muscle.Antibiotics were prescribed as a precaution; however, no additional signs of infection were reported.The patient was referred to another provider for surgical removal of the lead remnant, however it is not clear from the information available whether the removal procedure had been performed by the time of this investigation.No additional information regarding resolution of the issue was available at the time of investigation.If additional information becomes available regarding resolution, this investigation will be updated.

Brand Name
SPRINT
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer (Section G)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
suite 500
cleveland, OH 44122
2163789067
MDR Report Key21400849
Report Number3011035812-2025-00003
Device Sequence Number18470989
Product Code NHI
UDI-Device Identifier00854001007588
UDI-Public(01)00854001007588(17)250708(10)M1025042024
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2025
Device Catalogue Number9600-9244-60
Device Lot NumberM1025042024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexMale